Alert archive / Kentucky / Flash Flood Watches in 2016

Flash Flood Watch 4, NWS Louisville, KY

July 6, 201613 counties in Kentucky

NWS Louisville, KY issued this flash flood watch at Jul 6, 2016, 7:47 PM CDT for 13 counties in Kentucky. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jul 6, 2016, 7:47 PM CDT (00:47 UTC)
Expired
Jul 7, 2016, 5:20 AM CDT
In force
10 hr
Issued by
NWS Louisville, KY
Flood severity
None

Counties Allen County, KY, Barren County, KY, Butler County, KY, Cumberland County, KY, Edmonson County, KY, Grayson County, KY, Hart County, KY, Logan County, KY, Metcalfe County, KY, Monroe County, KY, Ohio County, KY, Simpson County, KY, Warren County, KY

The radar

The Nashville radar (KOHX), 93 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.8 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-461 J/kg
Mixed-layer LCL
1413 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

788 
WGUS63 KLMK 070047
FFALMK

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LOUISVILLE KY
847 PM EDT WED JUL 6 2016

...FLASH FLOODING POSSIBLE TONIGHT...

.ANOTHER ROUND OF SLOW MOVING THUNDERSTORMS WILL TRACK ACROSS
PORTIONS OF CENTRAL AND SOUTHERN KENTUCKY TONIGHT. COMBINED WITH
THE RECENT RAINFALL AND SATURATED GROUND, FLASH FLOODING IS
POSSIBLE THROUGH THURSDAY MORNING.

KYZ026-027-061>063-070>076-081-071100-
/O.NEW.KLMK.FF.A.0004.160707T0047Z-160707T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OHIO-GRAYSON-BUTLER-EDMONSON-HART-LOGAN-WARREN-SIMPSON-ALLEN-
BARREN-MONROE-METCALFE-CUMBERLAND-
INCLUDING THE CITIES OF...HARTFORD...LEITCHFIELD...MORGANTOWN...
BROWNSVILLE...HORSE CAVE...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...BURKESVILLE
747 PM CDT WED JUL 6 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL AND SOUTHERN KENTUCKY

* UNTIL 6 AM CDT THURSDAY

* HEAVY RAINFALL FROM SLOW MOVING THUNDERSTORMS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

ZT
1 follow-up statement
977 
WGUS63 KLMK 071020
FFALMK

FLOOD WATCH
NATIONAL WEATHER SERVICE LOUISVILLE KY
620 AM EDT THU JUL 7 2016

...FLASH FLOOD WATCH IS CANCELLED...

KYZ026-027-061>063-070>076-081-071130-
/O.CAN.KLMK.FF.A.0004.000000T0000Z-160707T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OHIO-GRAYSON-BUTLER-EDMONSON-HART-LOGAN-WARREN-SIMPSON-ALLEN-
BARREN-MONROE-METCALFE-CUMBERLAND-
INCLUDING THE CITIES OF...HARTFORD...LEITCHFIELD...MORGANTOWN...
BROWNSVILLE...HORSE CAVE...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...BURKESVILLE
520 AM CDT THU JUL 7 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST KENTUCKY AND
SOUTH CENTRAL KENTUCKY HAS BEEN CANCELLED. OVERNIGHT RAINFALL
TOTALS RANGED FROM 2 TO 4 INCHES IN MANY LOCATIONS...CAUSING SOME
FLASH FLOODING. THE HEAVIEST OF THE RAIN IS OVER NOW...AND THE
THREAT FOR FLASH FLOODING HAS DIMINISHED.

$$

RJS

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood watch went out at Jul 6, 7:47 PM CDT, 0 minutes earlier.

Area forecast discussion, Jul 6, 7:47 PM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
847 PM EDT WED JUL 6 2016

...Forecast Update...
Issued at 841 PM EDT Wed Jul 6 2016

Second round of storms starting up across PAH area thanks to strong
mid/upper level wave passing through the area. Stalled outflow
boundary is across KY/TN border. PWATs are running 2 inches and with
strong 850 mb moisture transport poised to impinge on the boundary,
plenty of training elevated convection likely to set up across the
southwest LMK area. Regional radar already shows blossoming returns
and the latest runs of HRRR show this tracking east/southeast toward
the Bowling Green area.

Flash Flood Guidance is low and recent rainfall has saturated soils.
1 to 2 inches fell just earlier this afternoon. Many areas have seen
well over 3 to 5 inches in the past few days. In coordination with
WPC, a moderate risk of excessive rainfall looks good for parts of
the area and in coordination with PAH, a Flash Flood Watch has been
issued until 11z.

Issued at 623 PM EDT Wed Jul 6 2016

The remaining portions of Watch 337 were cancelled as convective
line has worked through the remaining portions of the Lake
Cumberland region. Steadier rain with isolated embedded thunder will
be possible over the next couple of hours across all of south-
central Kentucky.

Issued at 551 PM EDT Wed Jul 6 2016

Have chopped back the watch behind the leading convection in the
Lake Cumberland region. Atmosphere behind that line is still
unstable, but with clouds and steady light rain moving in, it was
felt after chatting with SPC that the risk of new severe storms is
very low.

Though a few cells have tried to sprout over northern Illinois, it
appears that the best chance of storms overnight will be in
association with circulation currently over Saint Louis sliding to
the ESE. The best chances for convection with this feature will be
over southern Kentucky.

Which brings up the idea of flooding problems. The heavy storms that
passed through the area this afternoon didn't result in any known
flood issues, but the ground is now primed. Any additional heavy
rainfall will cause problems. After chatting with WPC, have decided
that confidence isn't quite there yet for a Flash Flood Watch, but
we will need to keep an eye on upstream convection and incoming
model data. A watch may be needed later this evening for the
overnight hours if confidence increases. Highest model-indicated QPF
right now is mostly over mid-Tennessee.

.SHORT TERM (Now through Thursday Night)...
Issued at 319 PM EDT Wed Jul 6 2016

Many challenges in the short term, with each subsequent period's
weather largely dependent on what happened in the previous period.
For right now, it does look like the storms coming in from the west
will proceed into southern Kentucky and then possibly shift
southward into mid Tennessee. In addition, scattered storms will
arise in the unstable atmosphere over the rest of central Kentucky
south of the outflow boundary from this morning's MCS. Severe
weather in the form of strong gusty winds will be possible as a
result during the late afternoon/early evening hours.

Talked with neighboring offices about the possibility of a Flash
Flood Watch. Three to over five inches of rain have fallen on the
southwest 2/3rds of the CWA over the past three days. The system
coming in from western Kentucky is progressive and the storms
popping up over central Kentucky are small in individual size. While
local flooding issues are possible under the strongest downpours, it
was felt that widespread flooding would be unlikely and we would
hold off on a watch for now. However if the western KY system gels
with storms over central Kentucky and forms a large area of heavy
showers and storms, a headline may become necessary.

Thunderstorm chances for the remainder of the night are in question.
Currently keeping an eye on eastern Iowa and northern Illinois for
renewed thunderstorm development. If storms do go up there, they may
coalesce into another MCS. 850-300 flow would take it due east, but
as was shown by this morning's MCS, if it can get a good cold pool
going it could dive to the SE. Lots of "if"s. Bottom line, we'll
hold on to storm chances through the night. That is in line with the
above scenario, and also with other model solutions that re-fire
convection in the Ohio Valley overnight.

More "if"s tomorrow. If we do have morning storms, they should clear
out early enough for redevelopment in the afternoon. Though we'll be
well in the warm sector ahead of a cold front over the Midwest and a
warm from there to the upper Ohio Valley, the trigger for new storms
may come in the form of a 5H wave coming in from the west by late
afternoon/evening. There will also be upstream convection over the
Midwest that could spread this way, or at least send out an outflow
boundary for storms to form on.

Any storms Thursday should wane diurnally Thursday night. MCS
development will again be possible over the Midwest Thursday night,
but it appears that if one does form it would move more to the east
rather than southeast, along the aforementioned warm front and in
deep westerly flow. So, it would stay to our north.

Hot, humid weather will contniue. Heat index readings will peak
around 100 Thursday afternoon.

.LONG TERM (Friday through Wednesday)...
Issued at 323 PM EDT Wed Jul 6 2016

Friday an actual cold front will move in from the northwest,
crossing the region during the evening. Much of the day will
probably be quiet, but storms may erupt in the late afternoon and
continue into the evening hours as we destabilize and the front
plows through. Shear will be unimpressive, freezing levels high, and
there will be some capping to overcome, but some strong wind gusts
will be possible in the storms.

Heat index values will again peak around 100 degrees in the
afternoon.

After a mostly dry weekend behind the departing cold front, early
next week we'll get into warm, unstable return flow with largely
diurnal thunderstorm chances each day.

&&

.AVIATION (00Z TAF Update)...
Issued at 715 PM EDT Wed Jul 6 2016

Initial complex of storms has rolled through central Kentucky and it
leaves a steady rain with embedded isolated thunder across south-
central Kentucky this hour. This should continue for a few more
hours before dissipating.

Forecast tonight is very conditional on what happens near STL and
whether another complex of storms initiates. Latest radar does show
isolated cells popping up and if this grows upscale like the HRRR
suggests, then another line of storms may impact BWG after 06z. At
SDF/LEX, the trend is for this to stay south.

Otherwise, the moist low-levels and lighter winds near the surface
will promote the typical summer MVFR vis around sunrise with some
SCT stratus around as well. This should mix out by 12-13z.
The bulk of the day Thursday should be dry with southerly flow
before another round of storms possibly comes into the area toward
21-00z.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Update.........ZT
Short Term.....13
Long Term......13
Aviation.......ZT
Hazardous weather outlook, Jul 6, 5:24 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
624 PM EDT WED JUL 6 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-072230-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
624 PM EDT WED JUL 6 2016 /524 PM CDT WED JUL 6 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT. LIGHTNING AND
LOCALLY HEAVY DOWNPOURS WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH FRIDAY AS SEVERAL
DISTURBANCES MOVE THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM
WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL.

AFTERNOON HEAT INDICES THURSDAY AND FRIDAY WILL TOP OUT IN THE 100
TO 105 DEGREE RANGE.

SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS
WELL...ESPECIALLY IN THE AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL
AS FLOODED ROADWAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

ZBT

In the hours before

Local storm report, Jul 6, 5:26 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
626 PM EDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TSTM WND DMG     1 NW OLGA               36.96N 85.17W
07/06/2016                   RUSSELL            KY   LAW ENFORCEMENT

            A COUPLE OF LARGE LIMBS HAD TO BE REMOVED
            FROM ROADWAYS.

&&

BJS
Local storm report, Jul 6, 5:36 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
636 PM EDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND DMG     2 S RHODA               37.11N 86.23W
07/06/2016                   EDMONSON           KY   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN IN THE
            CHALYBEATE AND RHODA AREAS AND NEAR THE
            INTERSECTION OF HWY 101 AND HWY 743.

&&

BJS
Local storm report, Jul 6, 6:43 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
743 PM EDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     TSTM WND DMG     4 ENE RICHARDSVILLE     37.12N 86.42W
07/06/2016                   WARREN             KY   PUBLIC

            METAL SIDING AND A ROOF BLOWN OFF A BUILDING
            NEAR ANNA.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 6, 6:46 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
746 PM EDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     TSTM WND DMG     4 SSE ROUNDHILL         37.17N 86.43W
07/06/2016                   BUTLER             KY   EMERGENCY MNGR

            NUMEROUS LARGE TREES DOWN AND SIDING AND
            FENCING BLOWN DOWN.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 6, 6:52 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
752 PM EDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND DMG     EDMONTON                36.98N 85.62W
07/06/2016                   METCALFE           KY   EMERGENCY MNGR

            NUMEROUS TREES DOWN COUNTYWIDE.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 6, 7:04 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
804 PM EDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND DMG     1 SSW SWEEDEN           37.24N 86.29W
07/06/2016                   EDMONSON           KY   FIRE DEPT/RESCUE

            LARGE TREE ON A TRAILER IN LINDSEYVILLE. .

&&

NWS LOUISVILLE KY
IRIS SYSTEM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 9:00 PM CDTFlash Flood WarningLMKButler, Ohio6 hr
Jul 6, 9:47 PM CDTFlash Flood WarningLMKEdmonson, Grayson, Warren4 hr
Jul 6, 10:38 PM CDTFlash Flood WarningLMKLogan, Simpson, Warren4 hr
Jul 6, 11:27 PM CDTSpecial Weather StatementLMKLogan, Simpson33 min
Jul 7, 12:01 AM CDTSpecial Weather StatementLMKLogan, Simpson29 min
Jul 7, 12:24 AM CDTFlash Flood WarningLMKAllen, Logan, Simpson4 hr
Jul 7, 3:35 AM CDTAreal Flood AdvisoryLMKAdair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more3 hr
Jul 7, 4:25 AM CDTAreal Flood WarningLMKLogan, Simpson5 hr
Jul 7, 5:27 AM CDTRiver Flood WarningLMKButler, Warren5 days
Jul 7, 5:27 AM CDTRiver Flood WarningLMKButler, Muhlenberg, Ohio6 days
Jul 7, 5:45 AM CDTAreal Flood AdvisoryLMKAllen, Barren, Butler, Edmonson, Metcalfe, Monroe and 1 more3 hr
Jul 7, 6:31 AM CDTAreal Flood AdvisoryLMKAdair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more3 hr
Jul 7, 8:34 AM CDTAreal Flood AdvisoryLMKAllen, Barren, Metcalfe, Monroe3 hr
Jul 7, 8:47 AM CDTFlash Flood WatchLMKAdair, Allen, Barren, Boyle, Breckinridge, Butler and 25 more38 hr
Jul 7, 9:24 AM CDTAreal Flood AdvisoryLMKLogan, Simpson6 hr
Jul 7, 9:26 AM CDTAreal Flood AdvisoryLMKAdair3 hr
Jul 7, 2:01 PM CDTSpecial Weather StatementLMKHancock44 min
Jul 7, 2:04 PM CDTFlash Flood WarningLMKButler, Logan, Simpson, Warren4 hr
Jul 7, 2:05 PM CDTSpecial Weather StatementLMKLogan25 min
Jul 7, 2:13 PM CDTRiver Flood WarningLMKWarren26 hr
Jul 7, 2:13 PM CDTSpecial Weather StatementLMKButler, Ohio47 min
Jul 7, 2:15 PM CDTFlash Flood WarningLMKAllen, Barren, Butler, Edmonson, Grayson, Ohio and 1 more4 hr
Jul 7, 2:16 PM CDTSevere Thunderstorm WarningLMKLogan, Simpson, Warren29 min
Jul 7, 2:20 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Meade, Ohio40 min
Jul 7, 2:25 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Ohio, Warren35 min
Jul 7, 2:35 PM CDTSpecial Weather StatementLMKLogan, Simpson, Warren25 min
Jul 7, 2:43 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Simpson, Warren32 min
Jul 7, 2:46 PM CDTSevere Thunderstorm WarningLMKButler, Logan, Warren29 min
Jul 7, 2:58 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Meade47 min
Jul 7, 3:02 PM CDTSevere Thunderstorm WarningLMKBarren, Butler, Edmonson, Grayson, Hart, Warren28 min
Jul 7, 3:08 PM CDTSpecial Weather StatementLMKMonroe37 min
Jul 7, 3:21 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Cumberland, Metcalfe, Monroe, Simpson and 1 more24 min
Jul 7, 3:29 PM CDTSevere Thunderstorm WarningLMKAdair, Barren, Green, Hart, Metcalfe31 min
Jul 7, 3:31 PM CDTFlash Flood WarningLMKAdair, Clinton, Cumberland, Green, Metcalfe, Monroe and 1 more4 hr
Jul 7, 3:36 PM CDTSevere Thunderstorm WarningLMKBullitt, Green, Hardin, Larue, Nelson, Taylor39 min
Jul 7, 3:36 PM CDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Metcalfe, Russell24 min
Jul 7, 3:48 PM CDTSpecial Weather StatementLMKBullitt42 min
Jul 7, 3:49 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Russell, Taylor26 min
Jul 7, 3:52 PM CDTAreal Flood AdvisoryLMKAdair, Casey, Green, Hart, Taylor4 hr
Jul 7, 3:54 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin36 min
Jul 7, 3:57 PM CDTAreal Flood AdvisoryLMKClinton, Cumberland, Monroe4 hr
Jul 7, 4:01 PM CDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Russell14 min
Jul 7, 4:16 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln, Marion, Russell29 min
Jul 7, 4:20 PM CDTSpecial Weather StatementLMKNelson, Spencer25 min
Jul 7, 4:32 PM CDTSpecial Weather StatementLMKBoyle, Mercer, Washington28 min
Jul 7, 5:28 PM CDTAreal Flood AdvisoryLMKAdair, Clinton, Cumberland, Metcalfe, Monroe, Russell3 hr
Jul 7, 5:54 PM CDTAreal Flood WarningLMKButler, Logan, Simpson, Warren6 hr
Jul 7, 6:11 PM CDTAreal Flood WarningLMKAllen, Barren, Butler, Edmonson, Grayson, Hart and 2 more6 hr

Nearby

Flash Flood Watches in Kentucky, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.